Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Wednesday
   April 14
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
I have hypothyroidism, and also have anorexic/bulimic tendencies that my doctor is unaware of. I also have been mixing metabolife and dexatrim diet pills. Occasionally I experience a dull pain on both sides of my lower back. It usually occurs a few hours after I've taken the diet pills. Could it possibly be my kidney's reacting to the supplements?
MW 
Answer:
It is not likely that the explanation you are thinking of explains your symptoms, however, this is not the main problem - needless to say, it is essential that your doctor is aware of your entire medical history and we urge you to see him/her rapidly and discuss the background as well as the present symptoms. Your doctor cannot provide you with best advice and treatment if he/she is kept unaware of important information. Disclaimer: These comments are made for the purpose of discussion and should NOT be used as recommendations for or against therapies or other treatments. An individual patient is always advised to consult their own physician.
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02